Posted by: Anne | 2009-04-27

Tired of depressive, aggresive mood prior to menstruation

Please help me.
I am a perfectly happy and normal person, but suffer from severe PMS. I am infertile and painful periods and ovulation was and is always part of my life. Now at 33 i want a solution. Will any contraceptive help or alliviate PMS, especially the depressive mood symtops and i have very little patience. I can cope with the physiological symptoms. I have tried the lifestyle adjustments and herbal remedies with no improvement.
I do not like to take SSRI, but i understand you can take it only for the needed time to get results. I read about Celexa, Prozac, Luvox, Paxil and Zoloft. Please advise me from your experience which one gives the best results. I once took Prozac, one tablet, but it caused me to shake and gave me haert palpilations i never try it again. But now my husband and kids (adopted) suffer once a month. I try to remove myself from everyone but i am really a kind gentle person and can definately notice a mood that change a week before menses and stops, the day after it started. Please advise me of something to help me, help my family. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill tends to even out the cycle and help with PMS, so you could try this. Perhaps try Cipramil as an antidepressant. The initial side effects do tend to improve.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-04-28

Have you tried Evening Primrose?? That helped me out.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.